Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Nonlinear Modeling and SOS Analysis of State-dependent Delay Systems
Kenichi KATOHKentaro HIRATAKenji SUGIMOTO
Author information
JOURNALS FREE ACCESS

2008 Volume 21 Issue 4 Pages 103-110

Details
Abstract

This paper proposes a new model for state-dependent delay systems, which arise in various fields. After discretization and state augmentation to include the past history, the delay term is represented by using a nonlinear gain whose element is a piecewise linear function of the state. Thus the model becomes nonlinear but finite dimensional. The SOS (Some Of Squares) technique is then applied to analyze stability of this system. Numerical simulation is carried out to illustrate the effectiveness of the proposed method.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top